Ghent University Academic Bibliography

Advanced

Strongly regular (alpha,beta)-geometries.

Nick Hamilton and R MATHON (2001) JOURNAL OF COMBINATORIAL THEORY SERIES A. 95(2). p.234-250
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
journal title
JOURNAL OF COMBINATORIAL THEORY SERIES A
J. Comb. Theory Ser. A
volume
95
issue
2
pages
234-250 pages
Web of Science type
Article
Web of Science id
000170364200004
JCR category
MATHEMATICS
JCR impact factor
0.415 (2001)
JCR rank
76/160 (2001)
JCR quartile
2 (2001)
ISSN
0097-3165
language
English
UGent publication?
yes
classification
A1
id
169414
handle
http://hdl.handle.net/1854/LU-169414
date created
2004-01-14 13:40:00
date last changed
2016-12-19 15:37:57
@article{169414,
  author       = {Hamilton, Nick and MATHON, R},
  issn         = {0097-3165},
  journal      = {JOURNAL OF COMBINATORIAL THEORY SERIES A},
  language     = {eng},
  number       = {2},
  pages        = {234--250},
  title        = {Strongly regular (alpha,beta)-geometries.},
  volume       = {95},
  year         = {2001},
}

Chicago
Hamilton, Nick, and R MATHON. 2001. “Strongly Regular (alpha,beta)-geometries.” Journal of Combinatorial Theory Series A 95 (2): 234–250.
APA
Hamilton, N., & MATHON, R. (2001). Strongly regular (alpha,beta)-geometries. JOURNAL OF COMBINATORIAL THEORY SERIES A, 95(2), 234–250.
Vancouver
1.
Hamilton N, MATHON R. Strongly regular (alpha,beta)-geometries. JOURNAL OF COMBINATORIAL THEORY SERIES A. 2001;95(2):234–50.
MLA
Hamilton, Nick, and R MATHON. “Strongly Regular (alpha,beta)-geometries.” JOURNAL OF COMBINATORIAL THEORY SERIES A 95.2 (2001): 234–250. Print.